# SDR DALA2023061204753

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 107,207 hours, 16,674 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1521 - DIV - TO AMS DUE TO LEFT HPSOV MESSAGE DURING CRUISE. CORRECTIVE ACTION: REPLACED PRV. HPSOV MEL APPLIED AND OPS CONTINUED. SUBSEQUENT ACTION TAKEN TO REPLACE THE LEFT HPSOV.(48786679)
